Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 855 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
THE GENERALIZED POLARIZATION TENSORS FOR RESOLVED IMAGING. PART I: SHAPE RECONSTRUCTION OF A CONDUCTIVITY INCLUSION

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, Habib, MATHEMATICS OF COMPUTATION, v.81, no.277, pp.367 - 386, 2012-01

12
Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic case

Ammari, H; Beretta, E; Francini, E; Kang, H; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.94, no.3, pp.322 - 339, 2010-09

13
A neighborhood method for statistical analysis of fMRI data

Ahmad, Fayyaz; Ullah, Ghanim; Kim, Sung-Horesearcher, Open Journal of Biophysics, v.2, no.1, pp.15 - 22, 2012-01

14
Gabor windows supported on [ -aEuro parts per thousand 1, 1] and dual windows with small support

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.36, no.4, pp.525 - 545, 2012-05

15
Essential dimension of simple algebras with involutions

Baek, Sanghoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.44, pp.578 - 590, 2012-06

16
STRONG COHOMOLOGICAL RIGIDITY OF A PRODUCT OF PROJECTIVE SPACES

Choi, Suyoung; Suh, Dong Youpresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.4, pp.761 - 765, 2012-07

17
$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L., 대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

18
MIXED MOTIVES OVER k[t]/(tm+1)

Krishna, Amalendu; Park, Jinhyunresearcher, JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.3, pp.611 - 657, 2012-07

19
Enhancement of Near-Cloaking. Part II: The Helmholtz Equation

Ammari, Habib; Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.317, no.2, pp.485 - 502, 2013-01

20
GENERATORS OF FUNCTION FIELDS OF THE MODULAR CURVES X-1(5) AND X-1(6)

Kim, Chang Heon; Koo, JaKyungresearcher, MATHEMATICS OF COMPUTATION, v.79, no.270, pp.1047 - 1066, 2010-04

rss_1.0 rss_2.0 atom_1.0